# SDR R61A2023090800491

- Difficulty date: August 21, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,218 hours, 30,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSG R/H I/B SEAT TRACK BETW FR12-20 CORRODED. R&R IAW SRM 51-41-02, 51-43-03 & 51-43-04.
